# SDR UIEA2020070771426

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2598 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 BULKHEAD RT INNER CHORD AREA,  ONE CRACK FOUND ON THE FWD SPLICE FITTING, SECOND LAYER COUNT FROM INBD. APPROX 0.040" IN DEPTH RUNNING AFT AT 4 O`CLOCK POSITION, THE BULKHEAD UPPER CORNER RT SPLICE FITTING WAS REPAIRED IAW RI-53-00-14106 REV A.
